# SDR AUS20020842

- Difficulty date: July 16, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Elbow
- Part number: AN8226
- Condition: Unserviceable
- Location: Fuel Boost Pump
- Part time: 7,946 cycles
- Component: Fuel Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PUMP ELBOW CORRODED AND UNSERVICEABLE DUE TO WATER CONTAMINATION.
